International Journal of Mathematics and Mathematical Sciences
Volume 4 (1981), Issue 4, Pages 661-665

Rational modules and higher order Cauchy transforms

James Li-Ming Wang

Department of Mathematics, The University of Alabama, University, 35486, Alabama, USA

Received 24 March 1981

Copyright © 1981 James Li-Ming Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We apply the higher order Cauchy transforms to describe the closures of rational modules with respect to the LP norms, the uniform norm and different Lipschitz norms on a compact set in the plane.